MathSciNet Relay Station
MathSciNet bibliographic data
MR511411 (80j:49013) 49A40 (34G99 47H15)
Barbu, Viorel Hamiltonian systems in a neighborhood of a saddle point. Trans. Amer. Math. Soc. 245 (1978), 291–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement